What does "watch my diet" mean?
480 is WAY to high that is go to ER way to high.
Carbohydrates raise BG.
do you "watch your Diet" and eat potato?
Potato will raise your BG
do you "watch your Diet" and eat rice?
rice is carb and will raise BG.
do you "watch your Diet" and eat bread?
bread is a carb and will raise your BG.
sorry but "watch my diet" just pushes my buttons. I have no Idea what it means but every one says it.
800mg of metforman is a small does 2,500 is the max.
Met does not reduce your PP (Post pandel... eating) numbers. it helps with fasting and insulin resistance.
gliclazide forces your pancreas to make more insulin. if your pancreas is already burned out, the drug wont do much to lower BG
I eat under 50gr of carbs a day and I also take insulin, If I were eat more carbs I need to take more insulin.
The bottom line your BG is WAY to high you need to talk to a MD that know how to control diabetes.
Frances. Normal blood sugars are always on the range of 70 - 120. Your sugars are dangerously high. At 480 you should hoi to the er.
Your metformin and glipicide are not working. Aft this point you need to be on insulin. This should be basal-bolus type regime with both long and short acting insulin.
Go back to your Dr. If you're doctor won't purr you on insulin and manage your diabetes mute aggressively you need a brew Dr.
Eating very low carb (low carb, moderate protein, fat to appetite) will be very helpful.
Bottom line. If you continue with blood sugars this high your body is going to fail and you will have major complications which will lead to death.
Sorry about the typos. My phone is auto correcting!!
It also helps to check your meter. Some require test solutions to make sure the meter is matching up with your test strips. Meters do have a tendency to be wrong.
I've found when my numbers are high it's usually because I didn't really watch my diet. As a rule, I've always played fast and loose with rules in general. I can't now.
I think you need to consider your possible need to add insulin to you medications. Talk with your doctor. Speak with your diabetes educator first.
Good luck to you. Be well!